I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 3, PAGES 173-187
Infinite rank representations of orders in nonsemisimple algebras, and
View as HTML
View as gif image
a Dedekind domain with quotient field and let be an -order in
a finite-dimensional -algebra such that is separable.
We show that if is not semisimple, then
there exists a maximal -order in a skew-field
such that the category of -projective -modules admits
a full module category as a subfactor.
Last modified: September 14, 2005